# SDR COMA0260519

- Difficulty date: September 4, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 19,975 hours, 19,485 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 864808
- Part serial: 092
- Condition: Malfunctioned
- Location: Avionics
- Part time: 927 hours, 906 cycles
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5984 GEAR DISAGREE MESSAGE.REPLACED THE PSEU.
